# SDR AALA991283

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER L/E SPAR CAP COVER STRIP AND SEALANT BULGED UP AT NR 2 SLAT.  CUT OUT SECTION OF L/E SKIN TO GAIN ACCESS TO SPAR CAP.  REMOVED SURFACE CORROSION FROM SPAR CAP.  TREATED, PAINTED AND INSTALLED A DOUBLER REPAIR TO L/E SKIN AS PER SRM 57-30-4.  (M)
